# SDR DALA2017072005587

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE/BENT PRESSURE BULKHEAD SKIN ON STA Y=1338 BTW LONGERONS 28 RT AND 27 RT PROJECTION.  PRESSURE BULKHEAD SKIN WAS FOUND ONE CRACK, DAMAGE WAS REMOVED, (HFEC) INSPECTION OK, NO CRACKS ON BULKHEAD SKIN ON STA. Y=1338 BTW LONGERONS 28 RT AND 27 RT PROJECTION ON TRIM OUT PER NDT SPM 06-10-01.001 AND BULKHEAD SKIN WAS REPAIRED PER SRM 53-05 FIG 116.
